# SDR SWAA2023121118021

- Difficulty date: November 4, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB REMOVABLE L/E 341B RIB #2 IS CRACKED<[01] REMOVED AND REPLACED R HORIZONTAL STAB REMOVABLE L/E 341B; RIB # 2 P/N 186A1302-2; PO # 946197/1; IAW SRM 51-40-02-0G-0 AND DWG. 186A1001. UPDATED MEASUREMENT TABLE.;[02] UPDATED PART REQUIREMENT;[03] VERIFIED ITEM 1 COMPLETE.;[04] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
